# SDR FDEA201207272711

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A5327828620890
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEVIS ADAPTER SCALLOPS GOUGED 2 SQ".  LOCATED FR 58 BETWEEN SEAT TRACKS 4L   AND 5L.  REMOVED CLEVIS ADAPTER ON FR 58 BETWEEN SEAT TRACK 4L AND 5L IAW SRM 51-72-10.  LOCATED AND DRILLED ADAPTER IAW SRM 51-72-10. INSTALLED NEW ADAPTER SRM 51-72-10.  REPROTECTED IAW SRM 51-75-10.
